Some novel three-dimensional Euclidean crystalline networks derived from two-dimensional hyperbolic tilings

Citation

Hyde, S & Ramsden, S 2003, 'Some novel three-dimensional Euclidean crystalline networks derived from two-dimensional hyperbolic tilings', European Physical Journal B, vol. 31, pp. 273-284.

Year

2003

Field of Research

  • Surfaces And Structural Properties Of Condensed Matter

Updated:  13 June 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers